ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Convulsants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 11-28-13, 02:32 AM
Jshect Jshect is offline
Contributor
 

Join Date: Dec 2011
Location: USA
Posts: 391
Thanks: 50
Thanked 184 Times in 108 Posts
Jshect is just really niceJshect is just really niceJshect is just really niceJshect is just really nice
Question Lamictal induced hypomania, but I do not want to stop it. any suggestions?

I started Lamictal but it induced a somewhat pleasant hypomanic episode, but I do not want to stop it because this med had made me less angry.

I found this on another forum
"It should be noted that Lamictal can induce hypomania in a bipolar while they are titrating up. Typically in the 50-100mg range hypomania can occur. Once you get to your optimal dose it seems to settle down."

Has anyone had this experience? Have you had hypomania until you reached the optimal dose? Once you reached that optimal dose did you still notice the antidepressant effects? How did you feel when you reached the optimal dose?
Reply With Quote
  #2  
Old 11-28-13, 03:22 AM
Jshect Jshect is offline
Contributor
 

Join Date: Dec 2011
Location: USA
Posts: 391
Thanks: 50
Thanked 184 Times in 108 Posts
Jshect is just really niceJshect is just really niceJshect is just really niceJshect is just really nice
Re: Lamictal induced hypomania, but I do not want to stop it. any suggestions?

I guess a better title for this thread would be "How do I reduce or eliminate a Lamictal-induced hypomanic-like episode, without actually discontinuing the med?
Reply With Quote
  #3  
Old 12-25-13, 01:55 AM
Jshect Jshect is offline
Contributor
 

Join Date: Dec 2011
Location: USA
Posts: 391
Thanks: 50
Thanked 184 Times in 108 Posts
Jshect is just really niceJshect is just really niceJshect is just really niceJshect is just really nice
Re: Lamictal induced hypomania, but I do not want to stop it. any suggestions?

Come on people!! Has anyone on here started Lamictal at a low dose, had hypomania, and then had the hypomania disappear later when they moved to a higher dose or added another med??
I'm on other medications that interact with the Lamictal so I wonder if they had anything to do with the strong mania? For instance, I am on Trazadone, klonapin, oxcarbazapine (Trileptal), Loxapine, Bupropion, Deplin, and a Beta Blocker. Damn that's a lot of medications. I spend a fortune on those meds too!
Reply With Quote
Sponsored Links
  #4  
Old 01-02-14, 08:36 PM
karbouris's Avatar
karbouris karbouris is offline
Contributor
 

Join Date: May 2010
Location: usa
Posts: 497
Thanks: 77
Thanked 128 Times in 100 Posts
karbouris will become famous soon enough
Re: Lamictal induced hypomania, but I do not want to stop it. any suggestions?

I think that the trazadone or Buspar could be causing the problem. describe the hypomania, is it just restlessness or agiation or?
__________________
I am 25 years old, and a SAHM of 2 kids. I have been on and off Ritalin for over years. My candy flavors right now, are Qullivant XR 5mils in the morning and 2 at night. I also take 20mgs of Paxil. I have a current diagnosis of ADHD, OCD and Anxiety with some massive agitation. Dr thinks this is caused bipolar, but is not 100% sure.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
I can not stop spending nor drinking! GeordieDave General ADD Talk 43 01-27-13 01:27 AM
I need to try something different or maybe stop ADD meds all together capncrunch Vyvanse 1 04-30-10 12:02 AM
Thought it was the Adderall, but could these effects be from Lamictal withdrawl an iceberg Anti-Convulsants 3 03-03-10 09:51 AM


All times are GMT -4. The time now is 08:38 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums